# SDR DALA2025122209313

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 23,733 hours, 2,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61 BETWEEN P7 AND P8RT HAD TOOLING DAMAGE AROUND SEVERAL FASTENERS ALONG TOP ROLL.  CLEANED UP TOOLING DAMAGE IAW ER/A 628320-14 REV. ORIG. (1357836)
